# SDR UALA2012011600336

- Difficulty date: January 15, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 41,234 hours, 5,035 cycles
- Engine: Pwa PW40903
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Headset
- Condition: Defective
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTS R INTERPHONE INOP MAINT TEXT: STATIC IN CAPTS MINITEL HAND MIC NORMAL.  TRIED AUDIO CONTROL PANEL AND AUDIO MANAGEMENT UNIT, NO HELP.  SUSPECT CAPTAINS AUDIO JACKS.  REPLACED CAPT MINITEL HEADSET OPERATIONAL VHF CHECK NORMAL.
